Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 79, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On semisimple semigroup rings
Mark L. Teply, E. Geis Turman and Antonio Quesada.
Proc. Amer. Math. Soc. 79 (1980), 157-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565329
On an analog of Lagrange’s theorem for commutative Hopf algebras
David E. Radford.
Proc. Amer. Math. Soc. 79 (1980), 164-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565330
Elementary functional equations on partially ordered linear algebra
Taen Yu Dai.
Proc. Amer. Math. Soc. 79 (1980), 167-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565331
On finite division rings
Robert H. Oehmke.
Proc. Amer. Math. Soc. 79 (1980), 174-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565332
Positive definite matrices and Catalan numbers
Frank Thomson Leighton and Morris Newman.
Proc. Amer. Math. Soc. 79 (1980), 177-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565333
No system of uncountable rank is purely simple
Frank Okoh.
Proc. Amer. Math. Soc. 79 (1980), 182-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565334
Separation axioms for interval topologies
Marcel Erné.
Proc. Amer. Math. Soc. 79 (1980), 185-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565335
Stability of stationary points and cohomology of groups
Morris W. Hirsch.
Proc. Amer. Math. Soc. 79 (1980), 191-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565336
Extensions of difference specializations
Barbara Lando.
Proc. Amer. Math. Soc. 79 (1980), 197-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565337
Lagrange’s theorem with $N^{1/3}$ squares
S. L. G. Choi, Paul Erdős and Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 79 (1980), 203-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565338
Derivations on continuous functions
Yasuo Watatani.
Proc. Amer. Math. Soc. 79 (1980), 206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565339
A two-point boundary value problem with jumping nonlinearities
Alfonso Castro B..
Proc. Amer. Math. Soc. 79 (1980), 207-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565340
Local ergodic theorems for noncommuting semigroups
S. A. McGrath.
Proc. Amer. Math. Soc. 79 (1980), 212-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565341
On the singularities of nonlinear Fredholm operators of positive index
M. S. Berger and R. A. Plastock.
Proc. Amer. Math. Soc. 79 (1980), 217-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565342
The compact Hankel operators form an $M$-ideal in the space of Hankel operators
Daniel H. Luecking.
Proc. Amer. Math. Soc. 79 (1980), 222-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565343
Zeros of successive derivatives and iterated operators on analytic functions
J. K. Shaw and C. L. Prather.
Proc. Amer. Math. Soc. 79 (1980), 225-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565344
Fredholm composition operators
Ashok Kumar.
Proc. Amer. Math. Soc. 79 (1980), 233-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565345
A uniqueness theorem for fixed points
H. L. Smith and C. A. Stuart.
Proc. Amer. Math. Soc. 79 (1980), 237-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565346
On separable Banach spaces, universal for all separable reflexive spaces
J. Bourgain.
Proc. Amer. Math. Soc. 79 (1980), 241-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565347
Extension of vector-lattice homomorphisms
Z. Lipecki.
Proc. Amer. Math. Soc. 79 (1980), 247-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565348
Another characterization of BMO
R. R. Coifman and R. Rochberg.
Proc. Amer. Math. Soc. 79 (1980), 249-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565349
On fundamental sequences of translates
R. A. Zalik.
Proc. Amer. Math. Soc. 79 (1980), 255-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565350
Branching and generalized-recursive inset entropies
Bruce R. Ebanks.
Proc. Amer. Math. Soc. 79 (1980), 260-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565351
An application of Yau’s maximum principle to conformally flat spaces
S. I. Goldberg.
Proc. Amer. Math. Soc. 79 (1980), 268-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565352
The length of a curve in a space of curvature $≤K$
B. V. Dekster.
Proc. Amer. Math. Soc. 79 (1980), 271-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565353
Separating two compact sets by a parallelotope
Steven R. Lay.
Proc. Amer. Math. Soc. 79 (1980), 279-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565354
Real minimal hypersurfaces in a complex projective space
Masahiro Kon.
Proc. Amer. Math. Soc. 79 (1980), 285-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565355
Elliptic functions and nonexistence of complete minimal surfaces of certain type
Chi Cheng Chen.
Proc. Amer. Math. Soc. 79 (1980), 289-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565356
The Hanf number of $L_{𝜔_{1}𝜔_{1}}$
Jouko Väänänen.
Proc. Amer. Math. Soc. 79 (1980), 294-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565357
Central limit theorem for signed distributions
Kenneth J. Hochberg.
Proc. Amer. Math. Soc. 79 (1980), 298-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565358
Vanishing of the Rochlin invariants of some $Z_{2}$-homology $3$-spheres
Akio Kawauchi.
Proc. Amer. Math. Soc. 79 (1980), 303-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565359
Shrinking decompositions of $E^{n}$ with countably many $1$-dimensional, star-like equivalent nondegenerate elements
Terry L. Lay.
Proc. Amer. Math. Soc. 79 (1980), 308-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565360
Properties of $𝛽X-X$ for locally connected generalized continua
George L. Cain.
Proc. Amer. Math. Soc. 79 (1980), 311-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565361
$P=R$ for maps of the interval
Ethan M. Coven and G. A. Hedlund.
Proc. Amer. Math. Soc. 79 (1980), 316-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565362
Sequential conditions and free topological groups
Edward T. Ordman and Barbara V. Smith-Thomas.
Proc. Amer. Math. Soc. 79 (1980), 319-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565363
A note on extremally disconnected spaces
Takashi Noiri.
Proc. Amer. Math. Soc. 79 (1980), 327-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565364
A covering property which implies isocompactness. I
J. M. Worrell and H. H. Wicke.
Proc. Amer. Math. Soc. 79 (1980), 331-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565365
Connected projections of blocking sets of $I^{n}×M$
Harvey Rosen.
Proc. Amer. Math. Soc. 79 (1980), 335-337
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565366
A combinatorial proof of Schur’s 1926 partition theorem
David M. Bressoud.
Proc. Amer. Math. Soc. 79 (1980), 338-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565367
On a problem of L. Nachbin
Thomas J. Jech.
Proc. Amer. Math. Soc. 79 (1980), 341-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565368
A characterization of normal operators using the Hilbert-Schmidt class
Ritsuo Nakamoto.
Proc. Amer. Math. Soc. 79 (1980), 343-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565369
Globally stable complete minimal surfaces in $R^{3}$
M. do Carmo and A. M. Da Silveira.
Proc. Amer. Math. Soc. 79 (1980), 345-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 565370